More on explicit estimators for a banded covariance matrix

Karlsson, Emil, Singull, Martin . Acta et Commentationes Universitatis Tartuensis de Mathematica 2015. 19 (1) :49-62

Locate this article in:

Bibtex

@article{CIS-283711,
  Author = {Karlsson, Emil and Singull, Martin},
  Title = {More on explicit estimators for a banded covariance matrix},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {19},
  Number = {1},
  Year = {2015},
  Pages = {49--62},
  Keywords = {general linear model, multivariate normal distribution, covariance matrix estimation, banded covariance matrices}
}

Similar articles